# SDR AWXA200400509

- Difficulty date: May 7, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,118 hours, 20,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57571601270
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK FOUND A DISBOND AREA ON THE LT OUTBOARD FLAP UPPER SKIN AT INBOARD END RIB 3 + 2 INCH.  MAINTENANCE CUTOUT DAMAGED SKIN ON UPPER LT OUTBOARD FLAP AT RIB 3; FABRICATED A DOUBLER AND REPAIR CORE; BONDED REPAIR PARTS TO FLAP IAW AWA ER 26-5128-02218-SS1.
